International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Adaptive Meir–Keeler Contractions in Double Controlled Metric Spaces: Theory and Applications to Caputo Fractional Equations

  • Ahmad Aloqaily
  • Nabil Mlaiki*
  • Thabet Abdeljawad

    * Corresponding author

    Abstract

    In this paper, we investigate fixed point results for a new class of Meir–Keeler type contractions in the setting of double controlled metric type spaces governed by two independent control functions. This framework strictly extends controlled metric type spaces and allows the treatment of nonlinear mappings that cannot be handled by a single control function. We establish existence and uniqueness fixed point theorems for generalized Meir–Keeler contractions in complete double controlled metric type spaces. As an application, we employ the obtained results to study the existence and uniqueness of solutions for nonlinear fractional differential equations involving the Caputo fractional derivative. Several illustrative examples, including non-Lipschitz nonlinearities, are provided to demonstrate the effectiveness of the proposed approach.

    How to Cite

    A. Aloqaily, N. Mlaiki, T. Abdeljawad, Adaptive Meir–Keeler Contractions in Double Controlled Metric Spaces: Theory and Applications to Caputo Fractional Equations, Int. J. Anal. Appl. 24 (2026), 161. https://doi.org/10.28924/2291-8639-24-2026-161

    BibTeX
    @article{Aloqaily2026,
      author  = {Aloqaily, Ahmad and Mlaiki, Nabil and Abdeljawad, Thabet},
      title   = {Adaptive Meir–Keeler Contractions in Double Controlled Metric Spaces: Theory and Applications to Caputo Fractional Equations},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {161},
      doi     = {10.28924/2291-8639-24-2026-161}
    }

    References

    • [1] T. Abdeljawad, N. Mlaiki, H. Aydi, N. Souayah, Double Controlled Metric Type Spaces and Some Fixed Point Results, Mathematics 6 (2018), 320. https://doi.org/10.3390/math6120320.
    • [2] N. Mlaiki, M. Hajji, T. Abdeljawad, H. Aydi, Generalized Meir-Keeler Contraction Mappings in Controlled Metric Type Spaces, Palestine J. Math. 10 (2021), 465–474.
    • [3] A. Meir, E. Keeler, A Theorem on Contraction Mappings, J. Math. Anal. Appl. 28 (1969), 326–329. https://doi.org/10.1016/0022-247x(69)90031-6.
    • [4] S. Banach, Sur les Opérations dans les Ensembles Abstraits et Leur Application aux Équations Intégrales, Fundam. Math. 3 (1922), 133–181. https://doi.org/10.4064/fm-3-1-133-181.
    • [5] I. Podlubny, Fractional Differential Equations, Academic Press, 1999.
    • [6] A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, 2006.